Direct and indirect approximations to positive solution for a nonlinear reaction-diffusion problem. Part II. Indirect approximation

Abstract

In this paper, we continue the study initiated in our previous work [3] and design a projection-like algorithm to approximate a hyperbolic unstable “point”. This “point” is in fact the positive solution of the reaction-diffusion problem considered in [3] and the algorithm modifies a finite difference (Euler)–finite elements scheme by incorporating the independence of the length of the domain condition. The numerical results are in good agreement with those obtained by direct methods as well as with those reported in [2], where the problem is solved in a Hamiltonian setting. At the same time we improve our previous results reported in [4]

Authors

C. I. Gheorghiu
Tiberiu Popoviciu Institute of Numerical Analysis,
D. Trif
Babes-Bolyai University, Faculty of Mathematics and Computer Science

Keywords

Nonlinear reaction-diffusion, positive solution, conserved integral,
projection-like method, f.e.m., finite elements–finite differences method, nonlinear stability, energetic method.

Paper coordinates

C.I. Gheorghiu, D. Trif, Direct and indirect approximations to positive solution for a nonlinear reaction-diffusion problem.
Part II. Indirect approximation, Rev. Anal. Numér. Théor. Approx. 31 (2002) 163-170.

PDF

About this paper

Journal

Rev. Anal. Numer. Theor. Approx.

Publisher Name

Editura Academiei Romane

Print ISSN

1222-9024

Online ISSN

2457-8126

MR

?

ZBL

?

Google Scholar Profile

google scholar link

Related Posts

Menu